# SDR CALA2013120993575

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 44,172 hours, 18,071 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE GIRT BAR INDICATOR AT BOTTOM OF DOOR 2R IS NOT VISIBLE, DOOR SHOWS ARMED.  R & R GIRT BAR IAW AMM CH 25-62-44-400-006-A, OPERATIONS CHECKED GOOD.
